Thread: Hypothyroid .....And Fina
07-30-2002, 11:11 PM #1
Hypothyroid .....And Fina
Hey Need awnsers to what kinda effects Fina will Have on me.
I have a hypothyroid..........!!!!!!!!!!!!
the doc perscribed synthroid ........!!!!!
will fina give me GYNO.............. ?
will synthriod supress Prolactin.........?
Or do I just not have to even care about sides ........?
Will Fina have any effect at all on me ....?
could it just poison me ........(kinda important )....?
will fina just be the bomb on me.....?
Any Doc's out there ......?
Last edited by ECFATCAT; 07-31-2002 at 12:26 AM.
07-31-2002, 12:01 AM #2
Are you doing a contest?
Man I wouldn't dick around with thyroxin if I were you but that's just my two cents. Especially since you can get ripped quite easily with AS, a clean diet and regular cardio.
07-31-2002, 02:44 AM #3
My mom is hypo too and is also on synthroid ....and she has to check with the doc before she takes any other medication for anything. Thyroid probs ain't something to mess around with. Don't take advice from us on this subject....talk to your doc. He will let you know what you can and can't do. It isn't worth dying...be smart. Good luck.
08-02-2002, 02:32 PM #4
if you still have weight problems and HT effects look to your script. Most people feel "normal" with a TSH between 1-1.5. also have your T3 and your free levels checked. turns out that most feel much better on thyroid extract than pure t4. Its thought that the other hormones are the reason. Usually a little t3 added to the pure synthroid mix usually helps and the overall t4 dosage can be lowered. If you want to read about these things go to about.com or webmd. talk to your doctor, but if you are in the situation like my GF, your doctors are full of shit and worthless.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)